Gleason's problem and interpolation for hyperholomorphic functions

Daniel Alpay, Michael Shapiro

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove a Gleason type theorem in the setting of functions hyperholomorphic in the unit ball of ℝ4. We give an interpretation of the result in terms of pairs of functions defined in the unit ball of ℂ2. Finally we use the theorem to study the homogeneous interpolation problem in the setting of hyperholomorphic functions.

Original languageEnglish
Pages (from-to)889-894
Number of pages6
JournalComptes Rendus Mathematique
Volume335
Issue number11
DOIs
StatePublished - 1 Dec 2002

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Gleason's problem and interpolation for hyperholomorphic functions'. Together they form a unique fingerprint.

Cite this